# SDR WTAA970039

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: PE2506820202
- Condition: Unsecured
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - SERVICE DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE RESECURED FUEL DOOR CAMLOCK.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
